# SDR FDEA201203080822

- Difficulty date: March 8, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 19,439 hours, 10,571 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZ STABILIZER L/E PANEL NR 341AB FOUND HOLE ELONGATED.  REPAIRED IAW EA 6-5510-150443 PART1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 114.
